| Model Number |
H7493892815250 |
| Medical Device Problem Codes |
Break (1069); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The patient was undergoing percutaneous coronary intervention.The 75% stenosed target lesion was located in the mildly tortuous and moderately calcified right coronary artery.A 2.50mm x 15mm maverick balloon catheter was advanced for dilatation.However, during the process of delivering the guide wire into the patient's body, the delivery shaft of the device fractured.The device was promptly removed, and the procedure was completed with another of same device.The patient condition following the procedure was stable.
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
It was reported that shaft break occurred.The patient was undergoing percutaneous coronary intervention.The 75% stenosed target lesion was located in the mildly tortuous and moderately calcified right coronary artery.A 2.50mm x 15mm maverick balloon catheter was advanced for dilatation.However, during the process of delivering the guide wire into the patient's body, the delivery shaft of the device fractured.The device was promptly removed, and the procedure was completed with another of same device.The patient condition following the procedure was stable.It was further reported that the break occurred during the attempts to reach the lesion.